MAUDE Adverse Event Report: PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS [CA] SLEEP AND SNORE DEVICE; INTRAORAL APPLIANCE FOR SNORING AND OBSTRUCTIVE SLEEP APNEA

PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS [CA] SLEEP AND SNORE DEVICE; INTRAORAL APPLIANCE FOR SNORING AND OBSTRUCTIVE SLEEP APNEA
Model Number CA
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After investigation, the scan sent by the doctor was not accurate due to a bad capture.A dimentional distortion of -0.1 mm was found on the original scan leading to a tight fit on the incisors.The device fitted the initial models without resistance.
 
Event or Problem Description
The device was too tight on try in.The incisal edge of tooth #8 was fractured.

Brand Name
PROSOMNUS [CA] SLEEP AND SNORE DEVICE
Common Device Name
INTRAORAL APPLIANCE FOR SNORING AND OBSTRUCTIVE SLEEP APNEA
Manufacturer (Section D)
PROSOMNUS SLEEP TECHNOLOGIES
5860 west las positas blvd.
suite 25
pleasanton CA 94588
Manufacturer (Section G)
PROSOMNUS SLEEP TECHNOLOGIES
5860 west las positas blvd
suite 25
pleasanton CA 94588
Manufacturer Contact
divya mavalli
5860 west las positas blvd
suite 25
pleasanton, CA 94588
9253077069
MDR Report Key14651872
Report Number3013116677-2022-00001
Device Sequence Number5693404
Product Code LRK
UDI-Device Identifier00863039000409
UDI-Public(01)00863039000409(11)220322
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K172859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCA
Device Catalogue Number1100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale